Georgia, 2024

Hail and Damaging Winds in Georgia, June 10, 2024

June 10, 2024 · NWS FFC · 18 events in 6 counties and zones

A weak front initiated isolated to scattered thunderstorm in central and south central GA. A few storms became strong to severe with the first strong storms from Troup county over to Putnum county.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$28,000
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A weak front initiated isolated to scattered thunderstorm in central and south central GA. A few storms became strong to severe with the first strong storms from Troup county over to Putnum county. The line weakened and moved slowly south before redeveloping and strengthening in the far southern CWA. A few storms were able to produce isolated strong wind gusts over 70 mph and some large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 10, 2:20 AM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 10, 2:20 AM EST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
320 AM EDT Mon Jun 10 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 319 AM EDT Mon Jun 10 2024

Weak frontal boundary will continue to push south across the CWA
this morning.

The front looks to currently be draped across central portions of
the CWA. A weak shortwave is also noted within the flow aloft, and
is likely helping to steepen lapse rates. Convection has picked up
in the last few hours, with a few strong storms. Getting some
indications of small hail within the storms, and with mid level lapse
rates averaging between 6-6.5 C/km, this trend will likely continue.
In addition, DCAPE across the southern portion of the forecast area
this morning is around 800 J/kg, and any strong storms that develop
will be gusty. An isolated severe thunderstorm is not out of the
question. The primary severe hazard will be damaging wind gusts. The
storms also contain frequent lighting. The front should continue to
move slowly south through the morning and scattered storms will be
possible until the boundary is south of the CWA. The front looks to
stall across very south GA or the Florida panhandle through the
remainder of the short term forecast period.

Behind this front, much drier dewpoints will settle across much of
north and central GA. Values in the lower to middle 50s will filter
southward today and remain in place through Tuesday. Temps right
around normal are anticipated for today and tomorrow.

NListemaa

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 319 AM EDT Mon Jun 10 2024

Tuesday Morning through Sunday Morning.

Models continue to struggle with the long term outlook, so this
discussion will remain overall broad to explore forecast challenges.
A broad upper level ridge will make flow weak across the Southeast
and into the GoM. Models are still attempting to resolve a weak gulf
surface low with the potential to transport significant moisture
northward. The track of the low itself will have major implications
in the amount of moisture that is brought northward. Run to run
model variability on max PWATs has ranged from around 2.0" to as
high as 2.75". Again, dependent on the track and strength of the
broad surface low. A secondary factor to consider is the potential
development of the Bermuda High. Recent model runs have strengthened
the high, both pushing the Gulf Low westward, but also driving
northwest flow into GA. This effectively dry wedges much of GA and
could have some major implications to moisture availability across a
large portion of the CWA. Should the wedge like pattern develop,
PoPs will be relegated to the far southern portions of the CWA if
not outside the CWA all together. However, given the uncertainty in
the Gulf Low development will likely maintain low PoPs much further
into Central and North GA than models currently resolve. CAPE and
shear values do not appear all too impressive for this time of the
year so severe weather looks to be unlikely for now.

Temperatures will generally increase as we move through the week,
with highs climbing from the mid 80s up into the mid 90s. Given the
potential moisture, this could be the steamiest conditions we've had
so far this year.

SM

&&

.AVIATION...
(06Z TAFS)
Issued at 127 AM EDT Mon Jun 10 2024

Small-ish cluster of showers and thunderstorms will drop SE early
this morning and should begin to impact ATL around 0630Z-07Z. Do
expect some bkn MVFR as the storms move over the field and right
after. BKN VFR possible for the remainder of the morning before
sct VFR cu and bkn mid level clouds. Winds will remain on the west
side.

//ATL Confidence...06Z Update...
Med confidence all elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          83  60  86  62 /  40  10   0   0
Atlanta         84  63  86  64 /  40  10   0   0
Blairsville     78  54  79  56 /  20   0   0   0
Cartersville    84  57  84  58 /  40  10   0   0
Columbus        90  66  90  66 /  30  10   0   0
Gainesville     82  60  84  63 /  40  10   0   0
Macon           88  66  90  65 /  40  10   0   0
Rome            86  60  84  58 /  40   0   0   0
Peachtree City  85  60  86  61 /  40  10   0   0
Vidalia         91  70  91  70 /  30  30   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....SM
AVIATION...NListemaa
Hazardous weather outlook, Jun 9, 9:40 PM EST, 6 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1040 PM EDT Sun Jun 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1040 PM EDT Sun Jun 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms will affect northern and
central Georgia tonight. A couple of isolated severe storms could
occur.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated thunderstorms are possible across central Georgia on
Monday. Additional isolated thunderstorms may develop in central
Georgia Thursday, Friday or Saturday. The threat for widespread
severe weather appears low through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 10, 2:24 AM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 AM EDT Mon Jun 10 2024

GAZ048-057>059-100800-
Butts GA-Jasper GA-Newton GA-Henry GA-
324 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of central Henry,
northeastern Butts, central Jasper and southern Newton Counties
through 400 AM EDT...

At 323 AM EDT, a strong thunderstorm was near McDonough, moving east
at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Monticello, Stockbridge, Stewart, Blacksville, Turtle
Cove, Ola, Worthville, Calvin, Farrar, Eudora, Flippen, North Alcovy,
Fincherville, Kelleytown, Stark, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3355 8416 3354 8405 3353 8404 3354 8403
      3349 8363 3348 8361 3323 8370 3341 8422
TIME...MOT...LOC 0723Z 285DEG 34KT 3347 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 2:28 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 AM EDT Mon Jun 10 2024

GAZ061-073>076-084-100800-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Glascock GA-
Hancock GA-
328 AM EDT Mon Jun 10 2024

...Strong thunderstorms will impact portions of northeastern
Wilkinson, southern Baldwin, southeastern Hancock, southwestern
Glascock, Washington and central Jefferson Counties through 400 AM
EDT...

At 328 AM EDT, a line of strong thunderstorms was along a line
extending from near Warthen to Deepstep to near Pancras, and moving
east at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Wrens, Davisboro, Tennille, Stapleton, Oconee, Avera,
Mitchell, Deepstep, Riddleville, Edge Hill, Edgehill, Hamburg State
Park, Downs, Warthen, Coopers, Linton, Grange, Pancras, and
Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3297 8255 3279 8290 3297 8337 3305 8308
      3323 8285 3320 8225
TIME...MOT...LOC 0728Z 275DEG 29KT 3315 8280 3301 8299 3295 8321

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 2:44 AM EST, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 AM EDT Mon Jun 10 2024

GAZ052-053-066-067-100815-
Coweta GA-Heard GA-Troup GA-Meriwether GA-
344 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of northwestern
Meriwether, central Heard, northeastern Troup and southwestern Coweta
Counties through 415 AM EDT...

At 344 AM EDT, a strong thunderstorm was over Texas, or near
Franklin, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Hogansville, Grantville, Moreland, Lone Oak, Corinth,
Waresville, Saint Marks, Texas, Harrisonville, Hillcrest, and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3321 8525 3333 8521 3329 8476 3304 8483
TIME...MOT...LOC 0744Z 283DEG 27KT 3324 8517

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 2:46 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 AM EDT Mon Jun 10 2024

GAZ058>060-072-100815-
Butts GA-Putnam GA-Jones GA-Jasper GA-
346 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of southwestern Putnam,
eastern Butts, north central Jones and Jasper Counties through 415 AM
EDT...

At 346 AM EDT, a strong thunderstorm was over Stark, or near Jackson,
moving east at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eatonton, Jackson, Monticello, Flovilla, Turtle Cove, Worthville,
Willard, Hillsboro, McElheneys Crossroads, Stanfordville, Indian
Springs State Park, Adgateville, and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3310 8357 3329 8404 3339 8398 3339 8397
      3341 8397 3340 8389 3337 8386 3339 8384
      3331 8340
TIME...MOT...LOC 0746Z 284DEG 36KT 3333 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 2:54 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 AM EDT Mon Jun 10 2024

GAZ074-076-085-086-100830-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
354 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of north central
Emanuel, southern Washington, northeastern Johnson and southern
Jefferson Counties through 430 AM EDT...

At 354 AM EDT, a strong thunderstorm was over Riddleville, or 8 miles
east of Sandersville, moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Louisville, Wadley, Davisboro, Tennille, Harrison,
Bartow, Oconee, Summertown, Riddleville, Downs, Blundale, Pringle,
Three Points, Moxley, New Home, and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3268 8221 3286 8303 3309 8275 3299 8228
      3293 8227 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8219
TIME...MOT...LOC 0754Z 284DEG 36KT 3295 8267

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 3:27 AM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 AM EDT Mon Jun 10 2024

GAZ076-085-086-100900-
Jefferson GA-Emanuel GA-Johnson GA-
427 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of northeastern
Emanuel, northeastern Johnson and south central Jefferson Counties
through 500 AM EDT...

At 427 AM EDT, a strong thunderstorm was near Wadley, or 12 miles
south of Louisville, moving east at 35 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Wadley, Bartow, Garfield, Summertown, Three Points, Canoochee,
Blundale, and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3258 8202 3275 8262 3282 8254 3282 8252
      3284 8252 3288 8248 3285 8231 3284 8232
      3283 8230 3283 8226 3280 8221 3282 8215
      3266 8208 3260 8200
TIME...MOT...LOC 0827Z 283DEG 32KT 3282 8244

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The radar

The Robins AFB radar (KJGX), 62 km away, was scanning. The volume nearest the first event began at 08:39 UTC.

Open the radar archive at this moment

Event by event

17 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Putnam

When
June 10, 3:40 AM EST to 3:42 AM EST
Where
Putnam County, 0.65 mi NNW of Dennis
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.229, -83.353

Tree down across 500 block of Dennis Station Rd.

Thunderstorm Wind, Putnam

When
June 10, 3:40 AM EST to 3:42 AM EST
Where
Putnam County, 0.69 mi N of Flat Rock
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
33.240, -83.320

Em reports two trees down across 700 block of Milledgeville Rd.

Thunderstorm Wind, Putnam

When
June 10, 3:42 AM EST to 3:44 AM EST
Where
Putnam County, 0.44 mi N of Flat Rock
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.236, -83.321

EM reports tree down across Twin Bridges Rd near Millidgeville Rd.

Thunderstorm Wind, Putnam

When
June 10, 3:44 AM EST to 3:46 AM EST
Where
Putnam County, 0.92 mi ENE of Flat Rock
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.235, -83.305

Em reports tree down across Possum Point Dr.

Thunderstorm Wind, Putnam

When
June 10, 3:45 AM EST to 3:47 AM EST
Where
Putnam County, 1.35 mi ESE of Flat Rock
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.220, -83.300

Em reports tree down across Pine Knoll Ct.

Thunderstorm Wind, Putnam

When
June 10, 3:45 AM EST to 3:47 AM EST
Where
Putnam County, 2.45 mi NNE of Flat Rock
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.262, -83.301

Em reports tree down across Pea Ridge Rd near Lisa Woods Ln.

Thunderstorm Wind, Crisp

When
June 10, 2:00 PM EST to 2:02 PM EST
Where
Crisp County, 1.69 mi SSW of Marshall
Measured
1 kt (1 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
31.849, -83.916

Tree downed across ga hwy 300 southbound at Lakeshore Drive.

Hail, Houston

When
June 10, 2:20 PM EST to 2:22 PM EST
Where
Houston County, 0.95 mi NW of Henderson
Measured
1.25 in hail
Reported by
Public
Coordinates
32.341, -83.789

Public reports 1.25 inch hail reported in Henderson at Ga hwy 26 and us hwy 41.

Thunderstorm Wind, Pulaski

When
June 10, 3:00 PM EST to 3:02 PM EST
Where
Pulaski County, 0.69 mi N of Hawkinsville Arpt
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
32.290, -83.430

Tree downed along hwy 26 westbound at the intersection of Chicken Road.

Thunderstorm Wind, Dodge

When
June 10, 3:15 PM EST to 3:17 PM EST
Where
Dodge County, 1.5 mi SSW of Ararat
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.030, -83.130

Overturned center pivot irrigation system near the intersection of Pete Peterson and Alvin Hardin Rd.

Thunderstorm Wind, Dodge

When
June 10, 3:20 PM EST to 3:22 PM EST
Where
Dodge County, 1.81 mi NE of Ararat
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.070, -83.100

Two trees down on vehicles at two separate residences on the 700 block of Marion Sheffield Rd.

Thunderstorm Wind, Dodge

When
June 10, 3:20 PM EST to 3:22 PM EST
Where
Dodge County, 2.02 mi NNE of Ararat
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
32.076, -83.104

Multiple trees down on property at residence on 600 block of Marion Sheffield Rd.

Thunderstorm Wind, Dodge

When
June 10, 3:20 PM EST to 3:22 PM EST
Where
Dodge County, 2.07 mi NNE of Ararat
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.078, -83.106

Overturned center pivot irrigation system at the intersection of Chauncey Rhine Hwy and Marion Sheffield Rd.

Thunderstorm Wind, Dodge

When
June 10, 3:23 PM EST to 3:25 PM EST
Where
Dodge County, 0.28 mi NNE of Chauncey
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.104, -83.068

Photos of damage to the underside of a manufactured home near Bush Ave near green St in Chauncey GA metal sheeting blown away.

Thunderstorm Wind, Dodge

When
June 10, 3:24 PM EST to 3:26 PM EST
Where
Dodge County, 0.48 mi N of Chauncey
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
32.107, -83.071

Multiple photos of tree damage to the 100 block of Railroad Ave. in Chauncey GA. a large uprooted tree fell on a 2 car detached garage at 101 North Railroad Ave.

Thunderstorm Wind, Dodge

When
June 10, 3:35 PM EST to 3:37 PM EST
Where
Dodge County, 0.91 mi NW of Pitts
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
32.160, -83.040

Tree downed across SR 165 at WPA Rd .

Thunderstorm Wind, Dooly

When
June 10, 5:07 PM EST to 5:09 PM EST
Where
Dooly County, 1.36 mi WSW of Mars Hill Crossroads
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
32.120, -83.690

Public report of two trees down and minor damage to the awning of a home at the intersection of Coody Dairy Rd and Dooly High Rd.

Thunderstorm Wind, Dooly

When
June 10, 5:15 PM EST to 5:17 PM EST
Where
Dooly County, 1.5 mi SSW of Mars Hill Crossroads
Measured
66 kt (76 mph) measured gust
Reported by
Mesonet
Coordinates
32.110, -83.680

Mesonet station uga53 Vienna .

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2024Every state in 2024This day in weather historyWarnings in Georgia, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1195515, 1195520, 1195513, 1195519, 1195517, 1195522, 1195523, 1195511, 1195524, 1195525, 1195530, 1195531, 1195532, 1195527, 1195529, 1195533, 1195534, 1195535.